# SDR FDEA201003090706

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,497 hours, 13,420 cycles
- Engine: Pwa PW4152
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVELOFF AT 380 LT OUTER FUEL  INDICATED "XX" WITH TOTAL FUEL READING "XX" AND ALSO GW AND CG READING "XX" ON ECAM. LT OUTER FUEL  QUANTITY ON OVERHEAD WAS BLANK.  MEL 28-21-09 ALREADY HAD AUTO FUEL FEED SYSTEM DE-ACTIVATED FUEL ON LT INNER TANK MATCHED RT INNER TANK THRU-OUT FLIGHT ATB TO MEM READINGS RETURNED TO NORMAL ON DOWN WIND LEG, ABEAM KMEM.  PERFORMED ADJ/TEST OF FQI IAW AMM 28-42-38-5.  FOUND FAULT CODES 502-CADENSICON COMPENSATOR LO.311,L  OUTER TANK PROBES HIGH.  NO FAULTS ON CGCC.  ALSO AFTER  RETURNING TO ACFT ALL LT OUTER TANK INDICATIONS BLANK ON OVERHEAD AND REFUEL PANEL.  AMBER XX ON ECAM.  PERFORMED CAP/RESISTANCE CHECK PER 28-42-00-5. CHECKS WERE NORMAL.  REVISITED PREVIOUS WIRE REPAIR ON 26QT1 WIRE 2842-5023. SPLICE CHECKS NORMAL. SYSTEM MONITOR/FQIS TEST NORMAL. NO LEFT OUTER F/QTY HISTORY SINCE HARNESS REPLACEMENT IN MEM ON 27DEC09. FAULT HISTORY SHOWED INTMT CODE 311-LEFT OUTER PROBES HIGH. CHECKED LEFT OUTER SUMP FOR WATER CONTAMINATION. FOUND A SIGNIFICANT AMOUNT. SUMPED LEFT OUTER TANK. FQIS SYSTEM TESTS NORMAL. REF FIM 28-42, AMM 28-42-00-5. SPAR TO FQIC WIRES OK PER ASM 28-42-00. ITEM OK FOR SERVICE.
